MathSciNet Relay Station
MathSciNet bibliographic data
MR645667 (83i:65023) 65D30 (41A55 65B99)
Sidi, Avram The numerical evaluation of very oscillatory infinite integrals by extrapolation. Math. Comp. 38 (1982), no. 158, 517–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement